# SDR DALA1052400909

- Difficulty date: November 3, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 248 L15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS EXTERIOR STA 248, LONGERON 15L, FUS SKIN CREASED COMMON TO LONGERON.  REMOVED DAMAGE AND REPAIRED SKIN IAW SRM 51-30-2, 51-30-5 AND DWG SG0953001.
